Change search
ReferencesLink to record
Permanent link

Direct link
Clarkson type inequalities and their relations to the concepts of type and cotype
Kyushu Institute of Technology. Department of Mathematics.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Okayama Prefactural University. Department of Systems Engineering.
2000 (English)In: Collectanea Mathematica (Universitat de Barcelona), ISSN 0010-0757, E-ISSN 2038-4815, Vol. 51, no 3, 327-346 p.Article in journal (Refereed) Published
Abstract [en]

We prove some multi-dimensional Clarkson type inequalities for Banach spaces. The exact relations between such inequalities and the concepts of type and cotype are shown, which gives a conclusion in an extended setting to M. Milman's observation on Clarkson's inequalities and type. A similar investigation concerning the close connection between random Clarkson inequality and the corresponding concepts of type and cotype is also included. The obtained results complement, unify and generalize several classical and some recent results of this type.

Place, publisher, year, edition, pages
2000. Vol. 51, no 3, 327-346 p.
Research subject
URN: urn:nbn:se:ltu:diva-9019Local ID: 793bb8d0-5f49-11db-8cbe-000ea68e967bOAI: diva2:981957
Validerad; 2000; 20061019 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(167 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 167 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Collectanea Mathematica (Universitat de Barcelona)

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link